# SDR AALA202411254554

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 8,645 hours, 2,330 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING TASK CARD 26L00025012 FOUND L3 DOOR DAMPER CYLINDER NITROGEN CHARGE BELOW LIMITS. SERVICED L3 DOOR CYLINDER/ACCUMULATOR AS REQUIRED PER AMM 52-22-00.
